# SDR DALA2024092009264

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 92,483 hours, 39,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 652, EMERGENCY LIGHTS INOP ABOVE 2L DOOR AND SEATS 6,7 AND 8. CORRECTIVE ACTION: REPLACED BATTERY PACK M733 ABOVE 2L DOOR PER B757-AMM-33-51-07. OPS CHECK GOOD. (LP 4869762)
